# SDR SWIA202162852

- Difficulty date: August 26, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTE RH AILERON TO BACK SHOP TO REMOVE AND REPLACE SWEDGED BEARINGS AND BUSHINGS AT HINGE POINTS (INBD, MID, OUTBD) ON RH AILERON PER AMM   (C-CHECK RO 11-24-21)   REMOVED AND REPLACED WORN BUSHINGS AND BEARINGS ON R/H AILERON REF. CRJ 700 AMM20-31-00-400-802-A01 FOR3 EA. BUSHINGS AND CRJ700 AMM 20-31-00-400-804-A01 FOR 5 EA. BEARINGS, AND REO 670-57-61-107 REV-B DATED 2019-01-14 SHEET 7 REPAIR 6. FOR 1 EA. OVERSIZED BUSHING
